MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; LOFRIC HYDRO-KIT NELATON MALE 40CM CH12

WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; LOFRIC HYDRO-KIT NELATON MALE 40CM CH12
Model Number 42012
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The adverse event occurred outside us, in cyprus.A male patient has been using, a sterile, single-use intermittent urinary catheter lofric hydro-kit (40cm, ch12).On march 24th, 2026, the patient contacted the manufacturer representative and reported that he had received three products where the primary package was not sealed completely, it had a hole and was leaking.Since the primary package is the sterile barrier of the product, a hole in the primary package is compromising the sterile barrier of the product.The patient reported that he had used the products and that he had discarded them after use.The patient did not suffer any harm.
 
Additional Manufacturer Narrative
Batch documentation has been reviewed, and no deviations or earlier complaints are registered for this lot.The patient reported that he had received three products where the primary package was not sealed completely it had a hole and was leaking, compromising the sterile barrier of the product.The products had been discarded by the patient after use, but the patient could provide photos.It was clearly visible in the photos that the primary packaging weld is too narrow on certain parts of the packaging.This lot has been produced in accordance with our procedures.To secure the welds of the products, in the production at wellspect healthcare, 4 products are inspected visually at the start of each order, after adjustments and once every hour.Impenetrability test of urinary bags of 4 products are performed at start of each lot and after adjustments.Nothing deviating was found in the production controls of this lot.The root cause of this incident has not been possible to establish.The process is validated with documented capability.Scheduled sampling inspections are used as a monitoring activity to detect deviations.The risk of low-frequency short-term failures passing is assessed as acceptable based on risk analysis and regulatory requirements.100% control would not provide a significant risk reduction compared to the current strategy.

Brand Name
LOFRIC HYDRO-KIT
Common Device Name
LOFRIC HYDRO-KIT NELATON MALE 40CM CH12
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43- 121
SW   SE-43 121
MDR Report Key24940048
Report Number3009632672-2026-00016
Device Sequence Number8946873
Product Code EZD
UDI-Device Identifier07333387042817
UDI-Public07333387042817
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number42012
Device Catalogue Number42012003
Device Lot Number674742
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale